Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 217, NWS Tulsa, OK

May 12, 2009Crawford County, Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2009, 5:23 PM CDT for Crawford County, Madison County, Washington County, Arkansas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2009, 5:23 PM CDT (22:23 UTC)
Expired
May 12, 2009, 6:00 PM CDT
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 65 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 5:34 PM CDTHAIL 0.75Prairie Grove, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 122223
SVRTSA
ARC033-087-143-122300-
/O.NEW.KTSA.SV.W.0217.090512T2223Z-090512T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
523 PM CDT TUE MAY 12 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHWESTERN MADISON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 600 PM CDT

* AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR FARMINGTON...MOVING
  SOUTHEAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FARMINGTON...
  PRAIRIE GROVE...FAYETTEVILLE...GREENLAND...WEST FORK...BLACKBURN...
  BRENTWOOD AND WINSLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3577 9388 3578 9390 3576 9390 3566 9404
      3566 9407 3564 9408 3606 9443 3618 9426
      3580 9383
TIME...MOT...LOC 2223Z 321DEG 33KT 3605 9427

$$
1 follow-up statement
000 
WWUS54 KTSA 122237
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT TUE MAY 12 2009

ARC033-087-143-122300-
/O.CON.KTSA.SV.W.0217.000000T0000Z-090512T2300Z/
WASHINGTON AR-CRAWFORD AR-MADISON AR-
537 PM CDT TUE MAY 12 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN MADISON...NORTHEASTERN CRAWFORD AND WASHINGTON
COUNTIES...

AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR GREENLAND...MOVING
SOUTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BLACK OAK...
SULPHUR CITY...WOOLSEY...HICKS...BLACKBURN...BRENTWOOD...ARNETT...
WYOLA...WINSLOW...MOUNT GAYLER...DELANEY...LOCKE...PATRICK AND
BIDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3580 9383 3577 9387 3578 9390 3576 9390
      3566 9404 3566 9407 3564 9408 3604 9441
      3611 9418
TIME...MOT...LOC 2237Z 321DEG 33KT 3595 9417

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:36 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 12, 3:36 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT TUE MAY 12 2009

.DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS FAR EASTERN
OKLAHOMA AND INTO NORTHWEST ARKANSAS THIS AFTERNOON AS WELL
DEFINED SHORTWAVE MOVES ACROSS THE CENTRAL PLAINS AND WARM FRONT
CONTINUES TO SURGE NORTH. THIS ACTIVITY SHOULD MOSTLY BE OUT OF
THE AREA BY 00Z AND WILL ONLY CARRY SLIGHT CHANCE ACROSS FAR
NORTHEASTERN AREAS THIS EVENING.

WARM FRONT CAN BE SEEN BY CLEARING LINE SURGING NORTH FROM
SOUTHWEST OKLAHOMA TO NEAR SHV...WITH TEMPS IN THE MID-UPPER 80S
INDICATING VERY WARM AIRMASS WILL BE MOVING INTO THE AREA THIS
EVENING. THIS MAKES LOW TEMP FORECAST FOR TONIGHT VERY DIFFICULT
AS RAIN COOLED AIR HAS KEPT TEMPS IN THE LOWER 60S OVER THE
EASTERN SECTIONS THROUGH MID AFTERNOON. EXPECT MOST AREAS TO DROP
ONLY SLIGHTLY OR REMAIN STEADY THROUGH THE EARLY EVENING WITH A
GRADUAL RISE. WILL MAINTAIN WARM LOWS CLOSE TO GUIDANCE BUT WILL
UNDERCUT BY A FEW DEGREES IN THE EAST AS COOL AIR WILL TAKE SOME
TIME TO SCOUR OUT OF VALLEYS TONIGHT.

VERY WARM TEMPS WEDNESDAY WITH STRONG SOUTH WINDS BRINGING A VERY
MOIST AND UNSTABLE AIRMASS THROUGH THE AREA. WARMING TEMPS ALOFT
WILL KEEP THE ATMOSPHERE WELL CAPPED UNTIL NEARLY 00Z WHEN THE
COLD FRONT BEGINS TO APPROACH FROM THE NORTH. WHILE MOST OF THE
UPPER SUPPORT AND SIGNIFICANT DEEP LAYER SHEAR REMAINS NORTH...
THE INSTABILITY WILL BE QUITE IMPRESSIVE ALONG AND SOUTH OF THE
FRONT AND SUPPORTIVE OF A LARGE HAIL AND WIND DAMAGE THREAT. THE
BOUNDARY WILL BE SLOW TO MOVE SOUTH WITH THE POTENTIAL FOR HEAVY
RAINFALL AS WELL. A FLOOD WATCH MAY BECOME NECESSARY FOR PARTS OF
THE AREA FOR WED NIGHT...BUT NORTHERN AREAS SHOW HIGH ENOUGH FFG
TO HOLD OFF ON THIS FOR NOW.

FRONT NOT EXPECTED TO DROP MUCH FARTHER SOUTH THAN I-44 BY EARLY
THURSDAY BEFORE DRIFTING BACK NORTH AGAIN AS A WARM FRONT. THUS
WILL MAINTAIN A CHANCE OF THUNDERSTORMS THROUGH THURSDAY WITH SOME
LOW POPS CONTINUING IN THE FAR NORTH THU EVENING. FRIDAY WILL BE
ANOTHER VERY WARM AND BREEZY DAY...MUCH LIKE WEDNESDAY...WITH
FRONT DROPPING SOUTH INTO THE AREA BY EARLY SATURDAY. THIS MAY
SET UP ANOTHER ROUND OF HEAVY RAINFALL.

THE FRONT SHOULD FINALLY CLEAR THE AREA EARLY SUNDAY WITH A COUPLE
OF DAYS OF DRY WEATHER FOLLOWING. TUESDAY FORECAST WILL ALSO
REMAIN DRY...HOWEVER WITH THE UPPER FLOW REMAINING NORTHWEST THE
12Z ECMWF PLUNGES A STRONG UPPER WAVE THROUGH THE LONGWAVE TROUGH
IN THE EAST...WITH ANOTHER FRONTAL BOUNDARY DIVING SOUTH THROUGH
THE PLAINS AND MORE THUNDERSTORM POTENTIAL. WOULD LIKE TO SEE MORE
CONSISTENCY AMONG MODELS BUT SUCH THINGS OFTEN HAPPEN IN NORTHWEST
FLOW AT THIS TIME OF YEAR.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  86  60  73 /  10  30  80  40
FSM   64  86  66  79 /  10  10  60  40
MLC   69  85  67  78 /   0  10  60  30
BVO   66  84  58  72 /  10  40  80  40
FYV   64  83  63  75 /  10  20  90  50
BYV   65  82  61  71 /  20  20  90  60
MKO   65  85  64  75 /  10  10  80  40
MIO   65  84  58  72 /  10  40  90  50
F10   68  85  63  74 /  10  10  80  30
HHW   67  86  68  84 /  10  10  40  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....14
Hazardous weather outlook, May 12, 4:51 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
451 PM CDT TUE MAY 12 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
451 PM CDT TUE MAY 12 2009

...SIGNIFICANT SEVERE WEATHER AND FLOODING POSSIBLE WEDNESDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF TONIGHT.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS WITH HEAVY RAINFALL... AND THE POTENTIAL FOR LARGE HAIL
WILL CONTINUE ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS INTO
THE EARLY EVENING HOURS. WITH SATURATED GROUND CONDITIONS... THERE
IS ALSO THE POSSIBILITY FOR FLASH FLOODING WITH ANY PROLONGED
HEAVY RAINFALL. THE PRECIPITATION WILL SLOWLY END FROM THE WEST
AND WILL MOVE COMPLETELY OUT OF THE AREA BY MID EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SEVERE WEATHER CONTINUES TO APPEAR LIKELY FOR WEDNESDAY AFTERNOON AND
EVENING. A SHARP COLD FRONT WILL MOVE INTO THE FORECAST
AREA... WITH AN AXIS OF STRONG INSTABILITY DEVELOPING AHEAD OF THE
FRONTAL BOUNDARY. SIGNIFICANT SEVERE WEATHER... INCLUDING TORNADOES...
WILL BE POSSIBLE GIVEN THE DEGREE OF INSTABILITY EXPECTED.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE AREA THROUGH THE
UPCOMING WEEKEND... WITH THE INITIAL COLD FRONT SLOW TO CLEAR THE
AREA... AND ANOTHER SHARP COLD FRONT EXPECTED BY NEXT SATURDAY.
AREAS OF HEAVY RAINFALL ARE LIKELY AND FLASH FLOOD WATCHES MAY BE
NEEDED AS CONFIDENCE INCREASES IN THE LOCATION OF THE HEAVIEST
RAINS. ADDITIONALLY...RISES ON MAIN STEM RIVERS ARE LIKELY WITH
POTENTIAL FOR FLOOD STAGES TO BE REACHED.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
WIDESPREAD SEVERE WEATHER IS POSSIBLE FOR WEDNESDAY AND WEDNESDAY
NIGHT... AND MAY REQUIRE PROLONGED SPOTTER ACTIVATION FOR
PORTIONS OF THE AREA.  ALSO... RESPONSES TO FLOODING ARE POSSIBLE
THROUGH MUCH OF THIS WEEK AND INTO THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 12, 3:46 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT TUE MAY 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 W WHITE OAK           36.62N 95.34W
05/12/2009  M1.00 INCH       CRAIG              OK   TRAINED SPOTTER

            MOST OF IT WAS NICKEL SIZE BUT THE BIGGEST WAS A QUARTER.

&&

KAT
Special weather statement, May 12, 3:49 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT TUE MAY 12 2009

OKZ076-122145-
LE FLORE OK-
349 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL LE FLORE

AT 350 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF HODGEN...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HODGEN AND HEAVENER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3471 9477 3489 9480 3494 9444 3470 9445
TIME...MOT...LOC 2050Z 266DEG 22KT 3479 9476
Local storm report, May 12, 3:51 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
351 PM CDT TUE MAY 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             CHELSEA                 36.54N 95.43W
05/12/2009  M0.75 INCH       ROGERS             OK   LAW ENFORCEMENT

&&

KAT
Special weather statement, May 12, 4:14 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT TUE MAY 12 2009

OKZ062-063-122215-
DELAWARE OK-MAYES OK-
414 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE AND CENTRAL MAYES

AT 414 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF LANGLEY TO 6 MILES WEST OF
STRANG...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...JAY...LEACH...TWIN OAKS...KANSAS...
COLCORD...CHLOETA...PRYOR...CHOUTEAU...LOCUST GROVE...ROSE...
SALINA...SPAVINAW...STRANG...PENSACOLA...LANGLEY AND MAYSVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3647 9461 3618 9458 3618 9542 3639 9527
      3648 9508
TIME...MOT...LOC 2114Z 278DEG 37KT 3651 9495 3639 9522
Special weather statement, May 12, 5:11 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT TUE MAY 12 2009

ARZ001-010-011-019-OKZ068-069-072-122315-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAWFORD AR-MADISON AR-SEQUOYAH
OK-WASHINGTON AR-
511 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...NORTHERN CRAWFORD...BENTON AND MADISON

IN NORTHEAST OKLAHOMA
     ADAIR

IN EAST CENTRAL OKLAHOMA
     EASTERN CHEROKEE AND NORTHEASTERN SEQUOYAH

AT 512 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES WEST OF LOWELL TO LAKE FRANCIS...MOVING
SOUTHEAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3591 9350 3553 9465 3594 9484 3617 9456
      3626 9457 3644 9410 3595 9348 3592 9348
TIME...MOT...LOC 2212Z 315DEG 33KT 3626 9416 3612 9454
Local storm report, May 12, 5:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT TUE MAY 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             1 S TWIN OAKS           36.19N 94.85W
05/12/2009  E0.75 INCH       DELAWARE           OK   TRAINED SPOTTER

&&

BAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 5:11 PM CDTSpecial Weather StatementTSABenton, Madison, Washington64 min
May 12, 5:42 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington48 min
May 12, 6:12 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian, Washington48 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.